# SDR UALA2010062502263

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 58,284 hours, 10,641 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 65
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPBC R OVERHEAD PANEL BUSS CONTROLLER (OPBC) FAULT.  STATUS MSG01- ACTIVE CRUISE HARD; OVERHEAD PANEL BUS CONTROLLER (R) HAS NO OUTPUT ON ANY BUS. MSG02- ACTIVE CRUISE HARD; OVERHEAD PANEL BUSS CONTROLLER (R) HAS NO OUTPUT ON ANY BUS. MSG-2348802 ACTIVE ER HARD, MSG-2348802 ACTIVE ER HARD.  REPLACED R OPBC.  OPS OKAY.
